# SDR AALA20001523

- Difficulty date: August 30, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 2 HAS CORROSION AT STATION 1202.  ACCOMPLISHED SEAT TRACK PLUG REPAIR PER AARD 53-20-00-10.  (M)
